Announcement

Collapse

Welcome to the updated and refreshed Tourette Canada Online Forum!

Tourette Canada Online Forum is a free, safe, moderated online community where registered users can exchange ideas, information and support about issues related to Tourette Syndrome. Tourette Canada has recently changed the server and refreshed the pages so returning members will notice a brighter look. Tourette Canada welcomes back two former moderators, Janet Rumsey and Cathy Wylie, to the Forum. Their knowledge and insight will serve the Tourette Forum participants with dedication and expertise.

We would like to thank the administrators and moderators who have dedicated countless hours to build and maintain the Forum. We look forward to continuing to provide a place for individuals and families affected by Tourette Syndrome and its associated disorders to get information, exchange information with others, and connect with the affiliates and support available across Canada.
See more
See less

After speaking to the Doc....

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • After speaking to the Doc....

    Hi all,
    It's been a few days since I posted (ah shift work...) but I wanted to post and let you know what the "plan" is for my son.
    I spoke with our pediatrician regarding the increased anger/frustration since our med change, and we are going to try a reduction from 15mg of the Adderal to 10mg. I also spoke to the school and they are going to monitor for any changes that they see over the next couple of weeks.
    I have noticed a small decease in Matt's outbursts but wonder if part of that may be that we are now back into the school routine after the holiday's. Routine is so important to him, and even a seemingly pleasant disruption can cause his anxiety level to climb!
    I'd also like to share an interesting note just in case any of you have had a similar experience.... we noticed that Matt has been rubbing his eyes to the point where he has them rubbed raw in the corners! We had his eyes tested, looked at possible allergies etc and have decided that this is indeed another tic he is presenting. Many of his tics are associated with upper body movements.
    Thanks again for the input and support I am finding here!
    MJ

  • #2
    After speaking to the Doc....

    MJ

    It's good to hear you have made more progress and important that you let the school know of the changes.

    Adjustments and changes will happen from time to time to find the balance you need. We have been through this process several times ourselves.

    You are right about consistency in schedule, for we see the same results with my son. Change causes anxiety levels to rise and this can cause out bursts.

    Thank you for keeping us posted and I am glad you have good dialog/relationship with your Doctor. It will make a big difference in the long run to assure some balance. I don't know what we would do without ours, he has been a real life saver in our situation at times.

    Take Care,
    PJK

    Comment


    • #3
      After speaking to the Doc....

      Hi MJ

      Glad to hear things are better. We too find that routine works well with our boys. Keep in mind that when you don't know what to expect, that in its self can cause increased stress and therefore increase the tics or symptoms.

      continue to visit and keep us posted... we're open 24/7 on this BB
      Janet

      TSFC Homepage

      Comment

      Working...
      X